If I will take 30 tablets of xanax at a time.so,what are the side effects?

Question is Closed Report Mark as Favorite

Answers (5)

4 Oct 2011

The recommended starting dose for treating anxiety is Xanax 0.25 mg to 0.5 mg three times daily. The doc may increase the dosage slowly, if necessary, to control the anxiety symptoms or decrease the dose if one experience bothersome Xanax side effects.

Elderly people and people with other health problems may be more sensitive to the effects of Xanax. For elderly people or those with liver disease or other serious health problems, the recommended starting Xanax dose for anxiety is 0.25 mg two or three times daily.

Taking too much Xanax could result in symptoms such as drowsiness, breathing problems, and slow reflexes. Life-threatening overdose symptoms are more likely to occur if Xanax is combined with alcohol or other medications. Treatment for an overdose of Xanax may include "pumping the stomach," giving certain medicines (such as Romazicon), or administering supportive care.

Please, it would not be recommended to take so many tabs of Xanax, be safe & well.

Best wishes!

Votes: +2
Anonymous

4 Oct 2011

Well, depending on the dosage, you are lucky you are able to post this! My husband tried to OD & took 50 1 mg xanax, plus every other pill he could find at the time including all his heart meds. He's was lucky in one sense that he made it thru alive, but did a lot of nerve damage to his body. Please do not do this if you are thiking about it. You do not want to live like my husband has too now. Just my thoughts...

Votes: +3
Anonymous

4 Oct 2011

You are lucky to be alive after taking that much Xanax!! How many mgs were they?
Taking that much can not only kill you but it can leave you without the ability to speak, and leave you very very ill for a long time!!
Were you trying to kill yourself?
I sincerely hope not!!
Best wishes,

Votes: +4
Anonymous 4 Oct 2011

I am so hoping that was a typo, the 30 part I mean!!

Please, cone back and talk to us? You can unload here, it's safe.

death racer 25 Apr 2013

heyy if u want to die please try killing with ant other ones im notur famly to say to live diying is not answer to question but makes u forget question

4 Oct 2011

Let's discuss the effects and more importantly why you want to know.
First of all , do not take them. it makes no difference what the mgs of the xanax is; that many at a time could be fatal. I do not know what your intent is. If you have troubles and like to talk about it., I would be more then happy to talk with you. Trust me, we have All been there, including myself. No problem in the world should be that big to take that many pills at once. Please you have probably not spoken to anyone else about taking so many so why not try speaking to someone here? I know i would not nor will anyone else judge you. We will just over our honest advise. If you click on mine or anyone elses avitar you can friend them and send a private message. I promise you someone will help you out.
Please give it a try. If I am off base and there is another issue, try speaking with us about that too.
Once again let's try to talk about the effects and what is really going on. Please
Coby

Votes: +3
pup6767 4 Oct 2011

Honey... unless u have a ventilator on standby I would not take this many xanax. As Coby and others have stated... you really need to talk to someone. This is a suicide mission on your part... please don't do it... it is not worth it... and just think of all the other people you will be hurting if you go through with this. As Coby said, if need be, send one of us a PQ. We ar a bunch of caring and supportive folks who are most caring and most sincere. Please reach out to us... we will reach back... God Bless You

Coby416 5 Oct 2011

has anyone heard from this him?
Worries me.
Hope all is well with everyone else.
Coby

Anonymous

4 Oct 2011

I beg you to talk to someone on here or a friend. You are taking way to many as Colby says no matter the mg. These people who answered you care and will help any way they can including me. I take xanax, but I only take 2mg per day. I don't think you wan t to die I just think you have got caught up in taking more and more for the feeling, maybe something you are dealing with and this is covering it up. Well if this is true, its still there and let see if we can help you. Please let us know some more info. Von-1

Votes: +3
rochelleshon 29 May 2013

I currently take 4 mg daily by prescription, been diagnosed bipolar 2, meds aren't helping, my husband has betrayed me, hurt my son (emotional) and disrespected him. Therapy not helping, I'm ready to give up, I have enough xanax. Please help me

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is this drug somewhat the same as xanax or klonopin? in the sense of side effects?

my doctor is wanting to prescribe me this drug i was jsut wondering about side effects.

1 answer 9 Dec 2009

What side effects should one expect from stopping xanax after a year?

I have been on Xanax for past year, i stopped taking it 3 months ago under medical supervision... now my head feels strange sometimes would this be ...

1 answer 20 Jan 2010

Question about Xanax?

Can anyone tell me what Xanax is for, what the side effects of either short term or long term use are, and what other drugs might interact with it? I ...

2 answers 5 May 2010

Does anyone take lexapro and xanax?

I know lexapro has worked for me in past with no side effects but was not taking xanax at the time.

1 answer 18 Feb 2011

If I cant take tablets for a pituitary tumour cause of side effects then what?

I have tryed all the tablets all make me sick , tired which i have a 12year old son to care for as well

1 answer 19 May 2014